Tingling and Burning From Avelox

by G
(Colorado)

Tingling and burning after first day on Avelox. Stopped taking it on day 6 (out of 7). Today would be "Day 7." Symptoms worse. Am a vibrant 66 yr old athlete with no other health, physical or emotional problems.

Comments for Tingling and Burning From Avelox

Click here to add your own comments

Peripheral Neuropathy
by: Kerri Knox, Registered Nurse

Hi G,

When you say 'tingling and burning', I assume that you mean in your extremities. This is a condition that is known as Peripheral Neuropathy and a phenomenon called 'oxidative stress' is one of the well known causes of Peripheral Neuropathy.

Avelox, being a toxic drug, can be likened to 'chemotherapy' (it IS chemotherapy, or 'chemical therapy', just not for cancer), which is well known to cause oxidative stress that leads to peripheral neuropathy.

So, what can you do about this? I discuss the causes of oxidative stress and the many other causes of the toxic symptoms from Avelox and the other Quinolone Antibiotics, AND what to do about them in my book The Levaquin Tendonitis Solution.

I'd suggest that you get it and start on the protocol ASAP since the earlier after damage that you get on the protocol, the better your chances of improvement.


Kerri Knox RN Immune Health Queen

Kerri Knox, RN- The Immune System Queen
Functional Medicine Practitioner
Immune System
Side Effects

PS: Don't forget that I wrote the book on Fluoroquinolone Toxicity. Get The Fluoroquinolone Toxicity Solution today and get the best available program to end your struggle with the symptoms of Fluoroquinolone damage and toxicity today.

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Quinolone Antibiotics and Levaquin Tendonitis.

Search this Site
Custom Search

Vitamin D Fact Sheet

Magnesium Is for Movement Video

 

 











Magnesium Is for Movement Video